# SDR DALA2021121307640

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 66,767 hours, 26,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8244810) DURING INSPECTION FOUND EMERGENCY LIGHT ON OUTSIDE OF LAV 204 MISSING LENS COVER. FOUND BASE OF LT IN POOR COND. R/R LIGHT ASSY PER B737 AMM 33-52. LIGHT CHKS GOOD.
